# SDR SABA010002

- Difficulty date: January 2, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N957AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 957
- Aircraft time: 12,886 hours, 19,547 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Lack Of Lube
- Location: Mlg Downlock
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 957 ON FLIGHT 5132 FROM CLT TO OAJ.  WHEN THE LANDING GEAR WAS SELECTED DOWN FOR LANDING THE NOSE SAFE INDICATION WOULD NOT ILLUMINATE.  NO INFLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT LANDED AND TAXIED TO THE GATE WITH NO OTHER PROBLEMS.  MAINTENANCE CLEANED AND LUBED THE DOWNLOCK PIN AND HOOK FOR FULL TRAVEL TO THE LOCK POSITION.  OPS CHEC WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
